MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003476
Medical Device Problem Codes Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The fse was not able to reproduce the error that the customer reported.Therefore, the reported allegation could not be confirmed.Based on the investigation results, here is no damage or malfunction related to the reported allegation and complaint or problem cannot be confirmed, the most probable cause of no problem detected is selected for the complaint.Date of event was not provided, estimated date entered.
 
Event or Problem Description
It was reported that, prior to the procedure, this console issued error 87 which indicates an issue with two or more bricks.Irradiation was not possible, so the procedure was rescheduled for the following month.The patient had already been sedated.No patient complications were reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The fse was not able to reproduce the error that the customer reported.Therefore, the reported allegation could not be confirmed.Based on the investigation results, here is no damage or malfunction related to the reported allegation and complaint or problem cannot be confirmed, the most probable cause of no problem detected is selected for the complaint.
 
Event or Problem Description
It was reported that, prior to the procedure, this console issued error 87 which indicates a switching module (swm) issue with two or more bricks.Irradiation was not possible, so the procedure was rescheduled for the following month.The patient had already been sedated.No patient complications were reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16206363
Report Number2124215-2023-01694
Device Sequence Number5627644
Product Code GEX
UDI-Device Identifier07290109145457
UDI-Public07290109145457
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003476
Device Catalogue NumberGA-2003476
Device Lot Number0000000071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown